Permutation in recursive arithmetic
Mathematica Scandinavica, Tome 1 (1953), pp. 222-226
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1953__1_165502,
author = {R.L. GOODSTEIN},
title = {Permutation in recursive arithmetic},
journal = {Mathematica Scandinavica},
pages = {222--226},
year = {1953},
volume = {1},
zbl = {0052.25002},
url = {http://geodesic.mathdoc.fr/item/MS2_1953__1_165502/}
}
R.L. GOODSTEIN. Permutation in recursive arithmetic. Mathematica Scandinavica, Tome 1 (1953), pp. 222-226. http://geodesic.mathdoc.fr/item/MS2_1953__1_165502/